# SDR CALA2017111704119

- Difficulty date: November 17, 2017
- Submitted: November 18, 2017
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 55,701 hours, 19,862 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: R0297A301
- Part serial: 8022
- Condition: Low Pressure
- Location: First Class
- Part time: 7,792 hours, 2,931 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS, 12 MAN LIFE RAFT HAS ONE PRESSURE GAUGE READING 2800 PSI AT 70 DEGREES F. SHOULD READ READ 4500 PSI TO 4650 PSI. REMOVED & REPLACED THE LIFE RAFT. OK TO CONTINUE.
